# SDR ABXA9701098

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5644220501
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB DELAMINATED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
